# SDR SCNA202301092023

- Difficulty date: December 6, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 149A8118U29
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 531400002 NR 00146:  CORROSION AFT CARGO AFT LOWER BULKHEAD SUPPORT HAS CORROSION STA 947 WL 160 LBL 5.RESOLUTION: REMOVED AND REPLACED AFT LOWER BULKHEAD SUPPORT P/N 149A8118U29 IAW B737-800 SRM 51-40-02-0G-0 AND DWG 149A8118 REV A AT BS 947 WL 160 LBL 5
